# SDR CALA2022101802839

- Difficulty date: October 17, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 67,384 hours, 23,276 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Compensator
- Part number: 202021
- Part serial: 3017
- Condition: Unserviceable
- Location: Left Main Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A, E, O

## Discrepancy

CNTR TNKS ON A 500LB DROP ON LEFT TANK. WITH CNTR FUEL EMPTY LOS T 350 LBS.ENG SHUT DOWN. LOCKING FOR TOMC CONCURRENCE PAGE UNLOCKED REF LOG PAGE 9775219. FOUND #1 TANK COMPENSATOR FAULTING LAST 10 LEGS. REPLACED COMPENSATOR. NO FAULTS IN FQIS STICKED TANK AND STICK READING MATCHED FUEL QTY GAUGE.
